# SDR CA150909008

- Difficulty date: September 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,772 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS INTERCEPTING FINAL AND HAD SELECTED FLAPS 0 TO 1 AT WHICH POINT THE CREW GOT A SLAT FAIL MESSAGE. THE CREW USED THEIR QRH AND CLEARED THE FAULT WHILE THEY LEVELED OFF. ONCE FAULT WAS CLEARED THEY CAME AROUND AND DID THE VISUAL TO RWY 14R.  RESOLUTION: RAN CHECKLIST IN AIR FAULT CLEARED. FLAPS/SLATS OPERATE NORMALLY NOW.
